# SDR SWAA2025092316679

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 28,782 hours, 14,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14ABC AND 15BC EMERGENCY LIGHTS INOPERATIVE.   R & R EMERGENCY BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
